# SDR SCNA95227

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Chord
- Part number: 65564418
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT (HMV), BS 950 BULKHEAD LOWER T-CHORD HAS LEVEL 2 INTERGRANULAR CORROSION AT STRINGER 29R.  REMOVED AND REPLACED THE LOWER CHORD IAW B727 SRM 51-40-04 AND SRM 51-10-06.
